# SDR GLBA96011

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 2720 · Rudder Control System
- Part: Controls
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RDU - SHORTLY FOLLOWING TAKEOFF, THE CREW REPORTED AN UNCOMMANDED FULL RIGHT RUDDER INPUT LASTING 2 TO 3 SECONDS.  THIS INPUT COULD NOT BE OVERRIDDEN.  THE CREW ELECTED AN AIR TURN BACK WHICH WAS FOLLOWED BY AN UNEVENTFUL LANDING.  AIRCRAFT IS ON THE GROUND FOR REPAIRS.  (M)
